# SDR SWAA2023071857019

- Difficulty date: June 8, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT STATIONS: 727+2; 727+6; 727C+7; 727C+11; 727C+19; 727D+3; 727D+5; 727D+6; 727D+8; 727D+10; LBL 22; WL 156.<[01] VERIFIED SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[02] ALL STEPS COMPLETED;[03] THIS FAULT WILL BE ACCOMPLISHED ON CARD NUMBER TTG8Q00LHMM5. COMPLETED ALL MAINTENANCE ACTIONS.;[04] VERIFIED STEPS 1-10; CORRECTIVE ACTIONS 1-3 VERIFIED MEASUREMENT TABLE VERIFIED SRM APPLICABILITY.
